# SDR USAA001132

- Difficulty date: August 1, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 30,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORTS CORRODED 2 INCHES BY 16 INCHES, STATION 967 FLOOR SUPPORTS.  INSTALLED REPAIR ANGLES PER 53-00-51.  (M)
